# SDR MASA20210323114

- Difficulty date: March 23, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N919
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319 CORRODED IN MAIN E&E BAY AT STGR 21L| R&R FRAME AT FS319 STGR 21L
